# SDR 7C7A2019032000492

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 30,357 hours, 34,825 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103011531200SS
- Part serial: 4364T3EA
- Condition: Failed
- Location: Primary
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIMARY INVERTER FAILED.
